On the Modularity of Elliptic Curves Over Q: Wild 3-Adic Exercises

DSpace/Manakin Repository

On the Modularity of Elliptic Curves Over Q: Wild 3-Adic Exercises

Citable link to this page

. . . . . .

Title: On the Modularity of Elliptic Curves Over Q: Wild 3-Adic Exercises
Author: Breuil, Christophe; Conrad, Brian; Diamond, Fred; Taylor, Richard L.

Note: Order does not necessarily reflect citation order of authors.

Citation: Breuil, Christophe, Brian Conrad, Fred Diamond, and Richard L. Taylor. 2001. On the modularity of elliptic curves over Q: Wild 3-adic exercises. Journal of the American Mathematical Society 14(4): 843-939.
Full Text & Related Files:
Published Version: doi:10.1090/S0894-0347-01-00370-8
Other Sources: http://www.ams.org/jams/2001-14-04/S0894-0347-01-00370-8/S0894-0347-01-00370-8.pdf
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3626807

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7220]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters